# SDR DL733030321

- Difficulty date: April 1, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767130
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DENTA DENT WAS FOUND IN THE FUSELAGE SKIN BETWEEN STRINGER 17L AND 18L AT STA 360. THE DENTED MATERIAL WAS CUT OUT AND TWO EXTERNAL ALUMINUM DOUBLERS WERE INSTALLED PER ER/A 384678-14.
